INVESTIGADORES
REDONDO Maria Julia
artículos
CIBILS, CLAUDE; MARIA JULIA REDONDO; SOLOTAR, ANDREA
Han's conjecture and Hochschild homology for null-square projective algebras
INDIANA UNIVERSITY MATHEMATICS JOURNAL; Año: 2019 p. 1 - 28
REDONDO, MARÍA JULIA; ROMÁN, LUCRECIA
Gerstenhaber Algebra Structure on the Hochschild Cohomology of Quadratic String Algebras
Algebras and Representation Theory; Año: 2018 vol. 21 p. 61 - 86
REDONDO, MARIA JULIA; ROMAN, LUCRECIA
Comparison morphisms between two projective resolutions of monomial algebras
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2018 vol. 59 p. 1 - 31
RIBEIRO ALVARES, EDSON; MUNIZ ALVES, MARCELO; REDONDO, MARÍA JULIA
Cohomology of partial smash products
JOURNAL OF ALGEBRA; Año: 2017 vol. 482 p. 204 - 223
ASSEM, IBRAHIM; REDONDO, MARIA JULIA; SCHIFFLER, RALF
On the first Hochschild cohomology group of a cluster-tilted algebra
Algebras and Representation Theory; Lugar: Berlin; Año: 2015 vol. 18 p. 1547 - 1576
REDONDO, MARIA JULIA; ROMAN, LUCRECIA
Hochschild cohomology of triangular string algebras and its ring structure
JOURNAL OF PURE AND APPLIED ALGEBRA; Lugar: Amsterdam; Año: 2014 vol. 218 p. 925 - 936
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
On universal gradings, versal gradings and Schurian generated categories.
JOURNAL OF NONCOMMUTATIVE GEOMETRY; Lugar: Zürich; Año: 2014 vol. 8 p. 1101 - 1122
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Full and convex linear subcategories are incompressible.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2013 vol. 141 p. 1939 - 1946
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Galois and universal coverings of linear categories and fibre products.
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2012 vol. 11 p. 1250024 - 1250033
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
The intrinsic fundamental group of a linear category.
Algebras and Representation Theory; Año: 2012 vol. 15 p. 735 - 753
MARCELO LANZILOTTA; REDONDO, MARIA JULIA; TAILLEFER, RACHEL
Combinatorial classification of piecewise hereditary algebras.
FORUM MATHEMATICUM; Año: 2011 vol. 23 p. 1203 - 1215
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Fundamental group of Schurian categories and the Hurewicz isomorphism.
DOCUMENTA MATHEMATICA; Año: 2011 vol. 16 p. 581 - 595
CIBILS, CLAUDE; MARIA JULIA REDONDO; SOLOTAR, ANDREA
Connected gradings and fundamental group
Algebra Number Theory; Año: 2010 vol. 4 p. 625 - 648
ASSEM, IBRAHIM; REDONDO, MARIA JULIA
The first Hochschild cohomology group of a Schurian cluster-tilted algebra
MANUSCRIPTA MATHEMATICA; Año: 2009 vol. 128 p. 373 - 388
DE LA PEÑA, JOSE ANTONIO; REDONDO, MARIA JULIA
Coverings without groups
JOURNAL OF ALGEBRA; Año: 2009 vol. 321 p. 3816 - 3826
REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Derived categories and their applications
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2008 vol. 48 p. 1 - 26
PIRASHVILI, TEIMURAZ; REDONDO, MARIA JULIA
Universal coefficient theorem in triangulated categories
Algebras and Representation Theory; Año: 2008 vol. 11 p. 107 - 114
REDONDO, MARIA JULIA
Hochschild cohomology via incidence algebras
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES; Año: 2008 vol. 77 p. 465 - 480
ASSEM, IBRAHIM; MARCELO LANZILOTTA; REDONDO, MARIA JULIA
Laura skew group algebras
COMMUNICATIONS IN ALGEBRA; Año: 2007 vol. 35 p. 2241 - 2257
PIRASHVILI, TEIMURAZ; REDONDO, MARIA JULIA
Universal coefficient theorem in triangulated categories
Algebras and Representation Theory; Año: 2007 p. 1 - 8
MARIA JULIA REDONDO
Hochschild cohomology via incidence algebras
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES; Lugar: London; Año: 2007 p. 1 - 16
TEIMURAZ PIRASHVILI; MARIA JULIA REDONDO
Cohomology of the Grothendieck construction
MANUSCRIPTA MATHEMATICA; Año: 2006 vol. 120 p. 151 - 162
CIBILS, CLAUDE; REDONDO, MARIA JULIA
Cartan-Leray spectral sequence for Galois coverings of linear categories
JOURNAL OF ALGEBRA; Año: 2005 vol. 284 p. 310 - 325
CIBILS, CLAUDE; REDONDO, MARIA JULIA; SAORIN, MANOLO
The first cohomology group of the trivial extension of a monomial algebra
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2004 vol. 3 p. 143 - 159
CIBILS, CLAUDE; MARCOS, EDUARDO; REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Cohomology of split algebras and of trivial extensions
Glasgow Mathematical Journal; Año: 2003 vol. 45 p. 21 - 40
REDONDO, MARIA JULIA; SOLOTAR, ANDREA
Théories d'homologie, représentations et algèbres de Hopf. [Homology theories, representations and Hopf algebras]
AMA. Algebra Montpellier Announcements; Año: 2003 p. 1 - 68
GATICA, MARIA ANDREA; REDONDO, MARIA JULIA
Hochschild cohomology of incidence algebras as one-point extensions
Linear Algebra and its Applications; Año: 2003 vol. 365 p. 169 - 181
ASSEM, IBRAHIM; PLATZECK, MARIA INES; REDONDO, MARIA JULIA; TREPODE, SONIA
Simply connected algebras
Discrete Mathematics; Año: 2003 vol. 269 p. 333 - 355
FUNES, OLGA; REDONDO, MARIA JULIA
Skew group algebras of simply connected algebras
Annales Des Sciences Mathématiques Du Québec; Año: 2002 vol. 26 p. 171 - 180
REDONDO, MARIA JULIA
Universal Galois coverings of selfinjective algebras by repetitive algebras and Hochschild cohomology
Journal of Algebra; Año: 2002 vol. 247 p. 332 - 364
REDONDO, MARIA JULIA
Hochschild cohomology: some methods for computations
RESENHAS DO INSTITUTO DE MATEMATICA E ESTATISTICA DA UNIVERSIDADE DE SAO PAULO; Año: 2001 vol. 5 p. 113 - 137
GATICA, MARIA ANDREA; REDONDO, MARIA JULIA
Hochschild cohomology and fundamental groups of incidence algebras
Communications in Algebra; Año: 2001 vol. 29 p. 2269 - 2283
REDONDO, MARIA JULIA
Cohomologia de Hochschild de algebras de artin
Boletin de La Academia Nacional de Ciencias; Año: 2000 vol. 65 p. 199 - 206
REDONDO, MARIA JULIA; SOLOTAR, ANDREA
alpha-Derivations II: the non-commutative case
Boletin de La Academia Nacional de Ciencias; Año: 2000 vol. 65 p. 207 - 216
GASTAMINZA, SUSANA; DE LA PEÑA, JOSE ANTONIO; PLATZECK, MARIA INES; REDONDO, MARIA JULIA; TREPODE, SONIA
Finite dimensional algebras with vanishing Hochschild cohomology
JOURNAL OF ALGEBRA; Año: 1999 vol. 212 p. 1 - 16
REDONDO, MARIA JULIA; SOLOTAR, ANDREA
A paracyclic complex arising from alpha-derivations
Actas Del Congreso Dr Antonio Monteiro; Año: 1997 vol. 4 p. 99 - 104
REDONDO, MARIA JULIA; SOLOTAR, ANDREA
alpha-derivations
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES; Año: 1995 vol. 38 p. 481 - 489
GUCCIONE, JORGE; GUCCIONE, JUAN JOSE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA; VILLAMAYOR, ORLANDO EUGENIO
Cyclic homology of monogenic algebras
COMMUNICATIONS IN ALGEBRA; Año: 1994 vol. 22 p. 4899 - 4904
CAMPILLO, ANTONIO; GUCCIONE, JORGE; GUCCIONE, JUAN JOSE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA; VILLAMAYOR, ORLANDO EUGENIO
A Hochschild homology criterium for smoothness of an algebra
Commentarii Mathematici Helvetici; Año: 1994 vol. 69 p. 163 - 168
GUCCIONE, JORGE; GUCCIONE, JUAN JOSE; REDONDO, MARIA JULIA; VILLAMAYOR, ORLANDO EUGENIO
Hochschild and cyclic homology of hypersurfaces
ADVANCES IN MATHEMATICS; Año: 1992 vol. 95 p. 18 - 60
GUCCIONE, JORGE; GUCCIONE, JUAN JOSE; REDONDO, MARIA JULIA; VILLAMAYOR, ORLANDO EUGENIO
Cyclic homology of hypersurfaces
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 1992 vol. 83 p. 205 - 218
GUCCIONE, JORGE; GUCCIONE, JUAN JOSE; REDONDO, MARIA JULIA; SOLOTAR, ANDREA; VILLAMAYOR, ORLANDO EUGENIO
Cyclic homology of algebras with one generator
K-THEORY; Año: 1991 vol. 5 p. 51 - 69
rds']